# SDR HALA2012072400179

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,325 hours, 33,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 2058
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 7,012 hours, 1,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE LOOP 2 STATUS MESSAGE DISPLAYED AFTER TAKE OFF UNTIL APPROX 12000 FT AGL, ALL OTHER INDICATIONS NORMAL.  ACCOMPLISHED FIM 26-11-00/101, FIG 104, RESISTANCE CHECK OF NR 2 ENG FIRE DETECTION SYS, LP 2 IS OK.  R & R M684 FIRE DETECTION CARD AS PREVENTATIVE MX IAW AMM 26-10-01-424-025.  OPS CHECK/ENG RUN OK, NO DEFECTS NOTED.
